Journal of Soviet Mathematics

, Volume 24, Issue 2, pp 239–240

Remark on the spectrum structure of the two-dimensional Schrödinger operator with the periodic potential

  • V. N. Popov
  • M. M. Skriganov

DOI: 10.1007/BF01087244

Cite this article as:
Popov, V.N. & Skriganov, M.M. J Math Sci (1984) 24: 239. doi:10.1007/BF01087244


In the remark it is shown that it is possible to omit arithmetical conditions on the period-lattice of the potential in the Schrödinger operator, which were assumed in the previous works of the second author.

Copyright information

© Plenum Publishing Corporation 1984

Authors and Affiliations

  • V. N. Popov
  • M. M. Skriganov

There are no affiliations available

Personalised recommendations